Robinson, Derek J. S.
Infinite soluble groups with no outer automorphisms
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 281-294
Zbl 0436.20024 | MR 582957
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__281_0

Bibliographie

[1] R.S. Dark, A complete group of odd order, Math. Proc. Cambridge Philos. Soc., 77 (1975), pp. 21-28. MR 352277 | Zbl 0303.20018

[2] B. Delaunay, Über die Darstellung der Zahlen durch die binären kubischen Formen von negativer Diskriminante, Math. Z., 31 (1930), pp. 1-26. JFM 55.0722.02 | MR 1545095

[3] T.M. Gagen, Some finite solvable groups with no outer automorphisms, J. Algebra to appear. MR 578796 | Zbl 0436.20014

[4] T.M. Gagen - D. J. S. ROBINSON, Finite metabelian groups with no outer autorrzorphisms, Arch. Math. (Basel), 32 (1979), pp. 417-423 MR 547361 | Zbl 0401.20011

[5] W. Gaschütz, Kohomologische Trivialitäten und Äußere Automorphismen von p-Gruppen, Math. Z., 88 (1965), pp. 432-433. MR 195941 | Zbl 0199.06302

[6] K.W. Gruenberg, The upper central series in soluble groups, Ill. J. Math., 5 (1961), pp. 436-466. MR 136657 | Zbl 0244.20028

[7] K.W. Gruenberg, Cohomological methods in group theory, Lecture Notes in Mathematics, Vol. 143, Springer, Berlin, 1970. MR 279200 | Zbl 0205.32701

[8] B. Hartley - D.J.S. Robinson, On finite complete groups, to appear. MR 578020 | Zbl 0415.20013

[9] O. Hölder, Bildung zusammengesetzter Gruppen, Math. Ann., 46 (1895), pp. 321-422. JFM 26.0160.01 | MR 1510888

[10] M.V. Horo, On complete groups of odd order, Algebra i Logika, 13 (1974), pp. 63-76; Algebra and Logic, 13 (1974), pp. 34-40. MR 382440 | Zbl 0299.20016

[11] B. Huppert, Endliche Gruppen I, Springer, Berlin, 1967. MR 224703 | Zbl 0217.07201

[12] G.A. Miller, The transformations of a regular group into its conjoint, Bull. Amer. Math. Soc., 32 (1926), pp. 631-634. JFM 52.0115.01

[13] D.J.S. Robinson, Finiteness conditions and generalized soluble groups, Springer, Berlin, 1972. Zbl 0243.20032

[14] D.J.S. Robinson, The vanishing of certain homology and cohomology groups, J. Pure Appl. Algebra, 7 (1976), pp. 145-167. MR 404478 | Zbl 0329.20032

[15] P. Schmid, Normal p-subgroups in the group of outer autmorphisms of a finite p-group, Math. Z., 147 (1976), pp. 271-277. MR 419602 | Zbl 0315.20020

[16] U. Stammbach, Homology in group theory, Lecture Notes in Mathematics, Vol. 359, Springer, Berlin, 1973. MR 382477 | Zbl 0272.20049

[17] C. Wells, Automorphisms of group extensions, Trans. Amer. Math. Soc., 155 (1971), pp. 189-193. MR 272898 | Zbl 0221.20054